Blood Pressure Home > Twynsta Overdose
If you take too much Twynsta (telmisartan/amlodipine), symptoms could include low blood pressure, dizziness, and a low heart rate. Treatment options may include administering activated charcoal or pumping the stomach to help reduce the amount of the medication that is absorbed into the bloodstream. Supportive care will also be used to treat any overdose symptoms that occur.
Can You Take Too Much Twynsta?Twynsta® (telmisartan/amlodipine) is a combination medication used to treat high blood pressure (also called hypertension). As with most medications, it is possible to overdose on Twynsta.
Effects of an OverdoseIt is not known exactly what to expect with a Twynsta overdose. However, based on the actions of the medication, as well as a case report of an intentional overdose with amlodipine (one of the components of Twynsta), people who take too much may experience the following symptoms:
- Low blood pressure (hypotension)
- A fast heart rate (tachycardia)
- A low heart rate (bradycardia).